# SDR USAA920081140

- Difficulty date: May 21, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 06545871132
- Part serial: 001282
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR SERVICE - Q6 CHECK - NR O3C10652003/12 AND O3C10652003/13, CRACKED FWD SERVICE DOOR FRAME.  REPAIRED CRACKED FWD SERVICE DOOR FRAME IAW US AIRWAYS TYPICAL REPAIR NR 52-10-11.
